# SDR DALA2014081104423

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 71,792 hours, 32,380 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  THE CREW CONTACTED MAINTENANCE AND ADVISED THAT THEY HAD DONNED THEIR OXYGEN MASKS DUE TO AN OIL ODOR.  REPORTED PASSENGERS WERE GETTING SICK DUE TO THE ODOR. MAINTENANCE FOUND HYDRUALIC FLUID IN INTAKE DUCT AND PLENUM OF APU. ALSO FOUND LT GEAR B-NUT ON ACTUATOR LOOSE; SECURED AND SAFTIED B-NUT. REPLACED CATALITIC CONVERTOR, APU OIL COOLER AND FUNCTIONAL CHECK WAS NORMAL.
